Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 43, Number 4

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 43, Number 4 (1937)
Bull. Amer. Math. Soc. 43 (1937)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 43, Number 4 (1937)
Bull. Amer. Math. Soc. 43 (1937)
More Information
Full-text PDF Free Access     Request Permissions
Some topics in sampling theory
H. L. Rietz.
Bull. Amer. Math. Soc. 43 (1937), 209-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563513
A generalization of Schwarz’s Lemma
Constantin Carathéodory.
Bull. Amer. Math. Soc. 43 (1937), 231-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A note on matrices defining total real fields
A. A. Albert.
Bull. Amer. Math. Soc. 43 (1937), 242-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563515
The category and Borel class of certain subsets of $\mathcal{L}_{p}$
J. C. Oxtoby.
Bull. Amer. Math. Soc. 43 (1937), 245-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563516
A generalized element of decomposition for doubly periodic functions
G. D. Nichols.
Bull. Amer. Math. Soc. 43 (1937), 249-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563517
Errata in the Lehmer factor stencils
J. D. Elder.
Bull. Amer. Math. Soc. 43 (1937), 253-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563518
An application of derivatives of non-analytic functions in plane stress problems
V. P. Jensen and D. L. Holl.
Bull. Amer. Math. Soc. 43 (1937), 256-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563519
On certain configurations of points in space and linear systems of surfaces with these as base points
Arnold Emch.
Bull. Amer. Math. Soc. 43 (1937), 261-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563520
Einstein spaces of class one
C. B. Allendoerfer.
Bull. Amer. Math. Soc. 43 (1937), 265-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563521
An arithmetic function
Leonard Carlitz.
Bull. Amer. Math. Soc. 43 (1937), 271-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563522
On line integrals and differential equations, especially those of dynamics
D. C. Lewis Jr..
Bull. Amer. Math. Soc. 43 (1937), 277-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563523
A simplified solution of the equation $Δy( x ) = F( x )$
I. M. Sheffer.
Bull. Amer. Math. Soc. 43 (1937), 283-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563524
On the summability by positive typical means of sequences ${ f( n𝜃 ) }$
M. S. Robertson.
Bull. Amer. Math. Soc. 43 (1937), 287-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563525
Postulates for Boolean algebra in terms of Ternary rejection
Albert Whiteman.
Bull. Amer. Math. Soc. 43 (1937), 293-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563526
Some formulas for factorable polynomials in several indeterminates
Leonard Carlitz.
Bull. Amer. Math. Soc. 43 (1937), 299-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563527